On the minimality condition for locally convex spaces in the
Doklady Akademii Nauk, Tome 333 (1993) no. 2, pp. 155-156
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_333_2_a7,
author = {V. P. Tanana},
title = {On the minimality condition for locally convex spaces in the},
journal = {Doklady Akademii Nauk},
pages = {155--156},
year = {1993},
volume = {333},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_333_2_a7/}
}
V. P. Tanana. On the minimality condition for locally convex spaces in the. Doklady Akademii Nauk, Tome 333 (1993) no. 2, pp. 155-156. http://geodesic.mathdoc.fr/item/DAN_1993_333_2_a7/